# SDR SWIA20250514029

- Difficulty date: October 29, 2021
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N689SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10263
- Aircraft time: 21,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF INBOARD LH FLAP FOUND TO BE OUT OF LIMITS (FILED CLOSED)REPAIRED DENT ON LOWER SKIN OF INBOARD LH FLAP IAW CRJ 700 SRM 57-52-01
